# SDR ASAA2016090717980

- Difficulty date: September 7, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,295 hours, 26,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD UPPER BULKHEAD CRACKED.  ACFT GROUNDED.  REPAIRED TWO CRACKS IAW SRM 57-10-10-2R-3 ALTERNATIVE 2.
